Strange quark matter attached to the string cloud. in the spherical symmetric space-time admitting conformal motion


YAVUZ İ., Yilmaz I. , Baysal H.

INTERNATIONAL JOURNAL OF MODERN PHYSICS D, vol.14, no.8, pp.1365-1372, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 8
  • Publication Date: 2005
  • Doi Number: 10.1142/s0218271805007061
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS D
  • Page Numbers: pp.1365-1372

Abstract

In this paper, we have examined charged strange quark matter attached to the string cloud in the spherical symmetric space-time admitting one-parameter group of conformal motions. For this purpose, we have solved, Einstein's field equations for spherical symmetric space-time with strange quark matter attached to the string cloud via conformal motions. Also, we have discussed the features of the obtained solutions.